# SDR IPXA2025071173048

- Difficulty date: July 5, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 69,296 hours, 22,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143T5401134
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - STRAP, FWD LOWER CARGO MAIN DECK FLOOR STRUCTURE STA 610 RBL 64.5. INSTALL THE REPAIR PARTS WET WITH BMS 5-95 FAYING SURFACE SEALANT. REFER TO FIGURE 2. INSTALL ALL HI-LOKS WET WITH BMS 5-95 SEALANT IN TRANSITION FIT HOLES PER 767-300F SRM 51-40-05. SHIM ALL GAP BEYOND 0.005 INCH PRIOR TO FASTENER INSTALLATION.  INSTALL FASTENERS PER 767-300F SRM 51-40-02. RESTORE ALL SURFACE FINISHES PER 767-300 AMM 51-21 AND DRAWING REQUIREMENTS. 22.APPLY CORROSION INHIBITING COMPOUND IN THE REPAIR AREA PER 767-300 AMM 51-24-09 AS REQUIRED(REPLACE) REVIEW COMPLETED
